# SDR 2001FA0000437

- Difficulty date: August 31, 2001
- Submitted: October 26, 2001
- Operation: General aviation
- Make and model: Bell 214B-1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cylinder
- Part number: 41002418
- Condition: Cracked
- Location: Servo Actuator
- Part time: 7,513 hours
- Component: Servo Actuator, Textron
- Component part number: 214076146001
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SURFACE MATERIAL DEFECT/CRACKED.
